Volume 175 Issue 1 – January 2012

Nonhomogeneous locally free actions of the affine group

Pages 1-21 by Masayuki Asaoka

Multiplicity one theorems: the Archimedean case

Pages 23-44 by Binyong Sun, Chen-Bo Zhu

Holomorphic factorization of mappings into $\mathrm{SL}_n(\mathbb{C})$

Pages 45-69 by Björn Ivarsson, Frank Kutzschebauch

Framed bordism and Lagrangian embeddings of exotic spheres

Pages 71-185 by Mohammed Abouzaid

Rational points near manifolds and metric Diophantine approximation

Pages 187-235 by Victor Beresnevich

Every ergodic transformation is disjoint from almost every interval exchange transformation

Pages 237-253 by Jon Chaika

Hyperdiscriminant polytopes, Chow polytopes, and Mabuchi energy asymptotics

Pages 255-296 by Sean Timothy Paul

On Manin’s conjecture for a family of Châtelet surfaces

Pages 297-343 by Régis de la Bretèche, Tim Browning, Emmanuel Peyre

Knots and links in steady solutions of the Euler equation

Pages 345-367 by Alberto Enciso, Daniel Peralta-Salas

Special $L$-values of Drinfeld modules

Pages 369-391 by Lenny Taelman

Submultiplicativity and the Hanna Neumann Conjecture

Pages 393-414 by Igor Mineyev